First-Onset Seizure After Use of 5-hour ENERGYBabu, Kavita M. MD*; Zuckerman, Matthew D. MD*; Cherkes, Joseph K. MA, TC (NRCC)†; Hack, Jason B. MD* Erratum In the article that appears on pages 539–540 in Volume 27, Issue 6, June 2011 of Pediatric Emergency Care , the title is being changed to “First-Onset Seizure After Use of an Energy Drink.” Pediatric Emergency Care. 28(2):210, February 2012. Pediatric Emergency Care: June 2011 - Volume 27 - Issue 6 - p 539-540 doi: 10.1097/PEC.0b013e31821dc72b Illustrative Cases Buy SDC Erratum Abstract Author InformationAuthors Article MetricsMetrics The health consequences of energy drink use in adolescents are unknown. We discuss an adverse event in an adolescent who presented to the emergency department with his first-ever seizure after consumption of 5-Hour Energy. We review the typical presentation of caffeine toxicity, as well as the importance of screening for energy drink use in adolescents with appropriate clinical findings. We pay particular attention to the identification of energy drink-related adverse events in the emergency department and the need for subsequent reporting to the Food and Drug Administration. To our knowledge, this is the first reported case of an adolescent presenting with a new-onset seizure associated with energy drink use. From the *Division of Medical Toxicology, Department of Emergency Medicine, Warren Alpert Medical School of Brown University; and †Rhode Island Hospital Toxicology Laboratory, Providence, RI. Reprints: Kavita Babu, MD, Division of Medical Toxicology, Department of Emergency Medicine Warren Alpert Medical School of Brown University, 55 Claverick St, Providence, RI 02903. (e-mail: email@example.com). © 2011 Lippincott Williams & Wilkins, Inc.